# SDR CALA2025012700197

- Difficulty date: January 21, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 51,245 hours, 18,480 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541017
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT FLOOR SUPPORT AT LBL 12" BETWEEN STA 328-344. (REF AAR N/R 9937077) REMOVED AND REPLACED FLOOR SUPPORT AT MAIN CABIN FWD WET AREA AT LBL 12" BETWEEN STA 328-344 IN ACCORDING WITH SRM 51-40-02-0G-0 AND DRAWING 141A5400 WORK ACCOMPLISHED BY V944624
